# SDR YENA20091030147

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 3,040 hours, 1,775 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Part serial: A81490
- Condition: Faulty
- Location: Tat
- Part time: 2,411 hours, 1,371 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 606 - JFK-PWM AIR RETURN TO JFK DURING CLIMB PRIOR TO 10000 RECORDED TAT 2 FAIL EICAS SHORTLY AFTER ELECTRICAL BURNING SMELL WAS NOTICED IN COCKPIT AND CABIN.  TURN RECIRC FAN OFF AND SMELL DECREASED SIGNIFICANTLY.  FOUND TAT 2 PROBE AT FAULT FOR BURNING SMELL.  REMOVED AND REPLACED TAT 2 PER AMM 34-15-02.  OPS CHECK GOOD.
